Alert archive / Arizona / Wind Advisories in 2014

Wind Advisory 20, NWS Las Vegas, NV

April 30, 2014Mohave County, Arizona; San Bernardino County, California

NWS Las Vegas, NV issued this wind advisory at Apr 30, 2014, 2:40 AM MST for Mohave County, Arizona; San Bernardino County, California. It took effect at Apr 30, 2014, 10:00 AM MST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2014, 2:40 AM MST (09:40 UTC)
In effect from
Apr 30, 2014, 10:00 AM MST
Expired
Apr 30, 2014, 8:00 PM MST
In force
10 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, San Bernardino County, CA

The radar

The Las Vegas radar (KESX), 48 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 00:00Z, 9.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 00:00Z on 2014-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 00:00Z on 2014-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4687 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

853 
WWUS75 KVEF 300940
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
240 AM PDT WED APR 30 2014

...ANOTHER DAY OF GUSTY NORTH WINDS EXPECTED DOWN THE COLORADO RIVER
VALLEY...

AZZ002-036-CAZ527-NVZ021-301730-
/O.NEW.KVEF.WI.Y.0020.140430T1700Z-140501T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
240 AM PDT WED APR 30 2014 /240 AM MST WED APR 30 2014/

...WIND ADVISORY IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING
TO 8 PM PDT /8 PM MST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A WIND
ADVISORY FOR LAKE HAVASU AND FORT MOHAVE...FAR EASTERN SAN
BERNARDINO COUNTY AND THE LAKE MEAD NATIONAL RECREATION AREA...WHICH
IS IN EFFECT FROM 10 AM PDT /10 AM MST/ THIS MORNING TO 8 PM PDT /8
PM MST/ THIS EVENING.

* WINDS: NORTH WIND 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* TIMING: WINDS WILL INCREASE THIS MORNING...PEAK IN THE LATE
  MORNING AND AFTERNOON...BEFORE DECREASING THIS EVENING.

* LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAUGHLIN...BULLHEAD
  CITY...FORT MOHAVE...NEEDLES...LAKE HAVASU CITY...INTERSTATE 40.

* IMPACTS: GUSTY WINDS CAN MAKE DRIVING DIFFICULT DUE TO STRONG
  CROSSWINDS AND REDUCED VISIBILITY IN AREAS OF BLOWING DUST. IN
  ADDITION...CHOPPY WATER ON AREA LAKES CAN CREATE HAZARDOUS BOATING
  CONDITIONS. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
504 
WWUS75 KVEF 301705
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
1005 AM PDT WED APR 30 2014

...ANOTHER DAY OF GUSTY NORTH WINDS EXPECTED DOWN THE COLORADO
RIVER VALLEY...

AZZ002-036-CAZ527-NVZ021-010115-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-140501T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
1005 AM PDT WED APR 30 2014 /1005 AM MST WED APR 30 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING FOR LAKE HAVASU AND FORT MOHAVE...FAR EASTERN SAN
BERNARDINO COUNTY AND THE LAKE MEAD NATIONAL RECREATION AREA. 

* WINDS: NORTH WIND 25 TO 35 MPH WITH GUSTS TO 45 MPH. SO FAR THIS
  MORNING SEVERAL LOCATIONS ALONG THE COLORADO RIVER HAVE GUSTS TO
  AROUND 45 MPH. 

* TIMING: GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THIS
  AFTERNOON BEFORE DECREASING THIS EVENING.

* LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAUGHLIN...BULLHEAD
  CITY...FORT MOHAVE...NEEDLES...LAKE HAVASU CITY...INTERSTATE 40.

* IMPACTS: GUSTY WINDS CAN MAKE DRIVING DIFFICULT DUE TO STRONG 
  CROSSWINDS AND REDUCED VISIBILITY IN AREAS OF BLOWING DUST. 
  IN ADDITION...CHOPPY WATER ON AREA LAKES CAN CREATE 
  HAZARDOUS BOATING CONDITIONS. USE EXTRA CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
174 
WWUS75 KVEF 302151
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
251 PM PDT WED APR 30 2014

...ANOTHER DAY OF GUSTY NORTH WINDS EXPECTED DOWN THE COLORADO
RIVER VALLEY...

AZZ002-036-CAZ527-NVZ021-010300-
/O.CON.KVEF.WI.Y.0020.000000T0000Z-140501T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
251 PM PDT WED APR 30 2014 /251 PM MST WED APR 30 2014/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT /8 PM MST/ THIS
EVENING LAKE HAVASU AND FORT MOHAVE...FAR EASTERN SAN BERNARDINO
COUNTY AND THE LAKE MEAD NATIONAL RECREATION AREA.

* WINDS: NORTH WIND 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING: GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THIS 
  AFTERNOON BEFORE DECREASING THIS EVENING.

* LOCATIONS: LAKE MEAD...LAKE MOHAVE...LAUGHLIN...BULLHEAD 
  CITY... FORT MOHAVE...NEEDLES...LAKE HAVASU CITY...
  INTERSTATE 40.

* IMPACTS: GUSTY WINDS CAN MAKE DRIVING DIFFICULT DUE TO STRONG 
  CROSSWINDS AND REDUCED VISIBILITY IN AREAS OF BLOWING DUST. 
  IN ADDITION...CHOPPY WATER ON AREA LAKES CAN CREATE 
  HAZARDOUS BOATING CONDITIONS. USE EXTRA CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT CROSSWINDS ARE EXPECTED TO BE STRONG
ENOUGH TO MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. IN ADDITION...STRONG WINDS OVER DESERT AREAS COULD RESULT
IN BRIEFLY LOWERED VISIBILITIES TO WELL UNDER A MILE AT TIMES IN
BLOWING DUST OR BLOWING SAND. USE EXTRA CAUTION.

&&

$$
853 
WWUS75 KVEF 010239
NPWVEF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAS VEGAS NV
739 PM PDT WED APR 30 2014

AZZ002-036-CAZ527-NVZ021-010345-
/O.EXP.KVEF.WI.Y.0020.000000T0000Z-140501T0300Z/
LAKE HAVASU AND FORT MOHAVE-LAKE MEAD NATIONAL RECREATION AREA-
SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
INCLUDING...LAKE HAVASU...DESERT HILLS...TOPOCK...
BULLHEAD CITY...MOHAVE VALLEY...NEEDLES...HOOVER DAM...LAUGHLIN
739 PM PDT WED APR 30 2014 /739 PM MST WED APR 30 2014/

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT /8 PM MST/ THIS EVENING...

THE WIND ADVISORY FOR THE COLORADO RIVER VALLEY WILL EXPIRE AT 8 PM
PDT /8 PM MST/ THIS EVENING.

WINDS DECREASED BELOW ADVISORY LEVELS THIS EVENING AND ARE EXPECTED
TO REMAIN THAT WAY OVERNIGHT AND THURSDAY. THERE WILL HOWEVER BE A
BRIEF PERIOD OF GUSTY WINDS SOUTH OF DAVIS DAM THURSDAY. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this wind advisory went out at Apr 29, 8:33 PM MST, 6 hours 7 minutes earlier.

Area forecast discussion, Apr 29, 8:33 PM MST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
833 PM PDT TUE APR 29 2014

.SYNOPSIS...A LARGE AND STRONG HIGH PRESSURE SYSTEM OVER THE WEST
COAST WILL REMAIN IN PLACE THROUGH AT LEAST SATURDAY. THIS PATTERN
WILL LEAD TO STRONG AND GUSTY NORTH WINDS WEDNESDAY AND LINGERING
INTO THURSDAY IN SOME LOCATIONS. ABOVE NORMAL TEMPERATURES WILL
RETURN THURSDAY AND CONTINUE THROUGH THE WEEKEND.
&&

.UPDATE...WINDS DECREASED SOMEWHAT THIS EVENING AND WERE BELOW
ADVISORY AND RED FLAG CRITERIA LEVELS ALONG THE COLORADO RIVER
VALLEY. THE WIND ADVISORY WAS ALLOWED TO EXPIRE. THE RED FLAG
WARNING CONTINUES DOWN THE RIVER FOR WEDNESDAY. 00Z NAM12 MOS
INDICATES POTENTIAL FOR ADVISORY LEVEL WINDS AGAIN WEDNESDAY DOWN
THE RIVER BUT MOS HAS BEEN RUNNING HIGH. WILL LET MID-SHIFT TAKE A
LOOK AT ALL THE HI-RES MODEL OUTPUT TO MAKE THE CALL ON WHETHER TO
GO WITH A WIND ADVISORY OR LAKE WIND ADVISORY IF ANYTHING.

HARRISON
&&

.PREV DISCUSSION...
251 PM PDT TUE APR 29 2014

.SHORT TERM [THROUGH THURSDAY NIGHT]...
HIGH AMPLITUDE BLOCKING PATTERN HAS NOW DEVELOPED OVER THE EASTERN
PACIFIC AND CONUS. ALONG THE WEST COAST IS A STRONG LONG WAVE RIDGE
THAT IS PRESSING UP AGAINST THE DEEP LOW PRESSURE OVER THE MIDWEST.
THIS RESULT IS A TIGHT PRESSURE GRADIENT AT THE SURFACE WHICH IS
SERVING TO KEEP OUR WINDS HIGH AND GUSTY. MOST MODELS NOW INDICATE THAT
A SHORT WAVE WILL ROTATE ALONG THE WEST SIDE OF THE UPPER MIDWEST
LOW. THIS WILL KEEP THE PRESSURE GRADIENT IN OUR AREA TIGHT AND
THEREFORE THE WINDS SHOULD REMAIN STRONG FOR THE NEXT FEW DAYS. WE
HAVE EXTENDED THE RED FLAG WARNING FOR THE LOWER COLORADO RIVER AREA
FOR THIS REASON AS GUSTY WINDS WILL PRODUCE HIGH FIRE DANGER AGAIN
TOMORROW. THE WIND ADVISORY VERIFIED TODAY. HOWEVER, THE WINDS WILL
BE JUST A TAD LIGHTER ON WEDNESDAY. WILL HOLD OFF FOR EXTENDING THAT
AT THIS TIME.

.LONG TERM [FRIDAY THROUGH TUESDAY NIGHT]...
ANOTHER SPRING SWING WILL TAKE PLACE AS WE SEE THE WARMEST WEATHER
OF THE YEAR SO FAR ARRIVE THIS WEEKEND FOLLOWED BY A COOL DOWN IN THE
FIRST HALF OF NEXT WEEK. RIDGING ALOFT IS FORECAST TO BUILD INTO
CALIFORNIA AND NEVADA ON FRIDAY BEFORE BECOMING FLATTENED ON
SATURDAY AS A SYSTEM STARTS TO WORK INTO THE PAC NW. EXPECT HIGHS
8-12 DEGREES ABOVE NORMAL. FOR THE VAST MAJORITY OF THE AREA,
SATURDAY SHOULD BE THE WARMER DAY AS SOUTHWEST FLOW INCREASES AND
MIXING BECOMES BETTER. ALTHOUGH FRIDAY SHOULD BE JUST ABOUT TOTAL
SUNSHINE, SOME HIGH CLOUDS SHOULD START TO FILTER ON IN ON SATURDAY.

FROM SUNDAY INTO MONDAY THE AFOREMENTIONED SYSTEM SHOULD START TO
SINK ON SOUTH INTO NORCAL. WITH LOWER HEIGHTS, EXPECT HIGH TEMPS TO
DROP A FEW DEGREES EACH DAY BUT STILL REMAIN 6-10 DEGREES ABOVE
NORMAL. SOUTHWEST WINDS SHOULD PICK UP, ESPECIALLY IN THE AFTERNOON
AND EVENING WITH GUSTS OVER 30 MPH LIKELY IN FAVORED SPOTS.

DEPENDING ON THE MODEL LOOKED AT, THIS SYSTEM SHOULD FINALLY SWING
THROUGH THE AREA ON TUESDAY, HOWEVER THE 00Z OPERATIONAL RUN OF THE
GFS AND THE 18Z DGEX WERE SLOWER WITH THIS SYSTEM AS THEY CLOSE AN
AREA OF LOW PRESSURE OFF WITHIN THE BASE OF THE TROUGH AXIS ALOFT.
EITHER WAY, WE KEPT IN A SLIGHT CHANCE OF SHOWERS STARTING MONDAY
NIGHT THROUGH TUESDAY NIGHT FOR THE SOUTHERN GREAT BASIN AND
INCREASED CLOUD COVER. HIGH TEMPS SHOULD LOWER A FEW MORE DEGREES.
WINDS SHOULD REMAIN GUSTY AHEAD OF THE TROUGH AXIS.

&&

.AVIATION...

FOR MCCARRAN...GUSTS WILL DIMINISH LATE THIS EVENING WITH A
SUSTAIN NORTHEAST WIND AROUND 12 KNOTS LATE TONIGHT INTO WEDNESDAY
MORNING. THERE IS SOME INDICATION THAT WIND DIRECTION WILL TAKE ON A
MORE NORTH OR NORTH-NORTHWEST ORIENTATION AFTER 12Z TOMORROW MORNING
AND LAST THROUGH 16Z BEFORE PUSHING BACK OVER TO NORTHWEST. OTHER
THAN THAT 4 HOUR TIME PERIOD IT APPEARS THAT WINDS WILL AGAIN FAVOR
CONFIG 2.

FOR THE REST OF SOUTHERN NEVADA... NORTHWEST ARIZONA...AND
SOUTHEAST CALIFORNIA...NORTH-NORTHEAST WIND GENERALLY 10-15 KNOTS
AND GUSTS UP TO 25 KNOTS WILL LAST THROUGH THIS EVENING AND THEN SUBSIDE.
SPEEDS WILL AGAIN PICK UP AGAIN WEDNESDAY MORNING WITH HIGHEST
SPEEDS EXPECTED IN THE COLORADO RIVER VALLEY BETWEEN KIFP- KEED. NO
OTHER SIGNIFICANT WEATHER OR CLOUDS EXPECTED.
&&

&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING UNTIL 8 PM PDT WEDNESDAY FOR NVZ466.
AZ...RED FLAG WARNING UNTIL 8 PM MST WEDNESDAY FOR AZZ101.
CA...RED FLAG WARNING UNTIL 8 PM PDT WEDNESDAY FOR CAZ229.
&&

SHORT TERM/AVIATION: LERICOS
LONG TERM: STACHELSKI

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
Hazardous weather outlook, Apr 29, 3:56 AM MST, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
356 AM PDT TUE APR 29 2014

AZZ002-036-CAZ524-526-527-NVZ021-022-300300-
LOWER COLORADO RIVER VALLEY-LAKE MEAD NATIONAL RECREATION AREA-
EASTERN MOJAVE DESERT-CADIZ BASIN-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-SOUTHERN CLARK COUNTY-
356 AM PDT TUE APR 29 2014 /356 AM MST TUE APR 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NORTH WIND 25 TO 35 MPH WITH GUSTS 35 TO 45 MPH. A WIND ADVISORY
REMAINS IN EFFECT FROM 8 AM UNTIL 8 PM THIS EVENING. GUSTY WINDS
CAN MAKE DRIVING DIFFICULT DUE TO STRONG CROSSWINDS AND REDUCED
VISIBILITY IN AREAS OF BLOWING DUST. IN ADDITION...CHOPPY WATER ON
AREA LAKES CAN CREATE HAZARDOUS BOATING CONDITIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WIND ADVISORY MAY NEED TO BE EXTENDED INTO WEDNESDAY.
NO WEATHER HAZARDS EXPECTED THURSDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ001-003-CAZ519>523-525-NVZ014>020-300300-
NORTHWEST PLATEAU-NORTHWEST DESERTS-EASTERN SIERRA SLOPES-
OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY-
NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
356 AM PDT TUE APR 29 2014 /356 AM MST TUE APR 29 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2014Wind Advisories in California, 2014Wind Advisories in Nevada, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.